MathSciNet Relay Station
MathSciNet bibliographic data
MR1324696 14F10 (32J27)
Shepherd-Barron, N. I. Infinite generation for rings of symmetric tensors. Math. Res. Lett. 2 (1995), no. 2, 125–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement